Menses and Duromine

Discussion in 'Duromine Questions and Answers' started by Eneres, Jun 27, 2014.

  1. Eneres

    Eneres New Member
    Registered

    Joined:
    Jun 11, 2014
    Messages:
    9
    Likes Received:
    2
    Hi all!

    Am experiencing my first menses/period while on Duromine and am having some unusual 'occurrences' for example, slightly heavier flow with cramps (which I never had before Duromine). My period stopped after the 3rd day and came back in blood clots next day and now its stopped again. My period typically lasts for 6 days, with light flow to spotting through the end. Never had a 'stop' day or ending so abruptly.

    I did google about whether Duromine impacts on menses in anyway and I get mixed information. So am wondering if any of you girls have similar experience with me? Should I worry? I am even thinking of coming of Duromine for a few days to see if my menses has really completed its course but am afraid I may disrupt the positive effects of Duromine.

    Any suggestions?
     
  2. Audrey3

    Audrey3 Moderator
    Staff Member

    Joined:
    Nov 21, 2013
    Messages:
    235
    Likes Received:
    135
    Weight loss, exercise and even lifestyle changes can effect your hormonal balance. Personally I have always had a "light" cycle, but since starting Duromine it sometimes lasts for only a day - I do not complain about that at all! I guess as long as you feel good and do not have any underlying feminine health problems, you can just see how it goes next month. If you are worried you should see your doctor, he will be able to give you the best advise.
     
Loading...